International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 243-247
Subclasses of univalent functions subordinate to convex functions
1Department of Mathematics, Yeungnam University, Gyongsan 712-749, Korea
2Department of Mathematics, Kyungpook National University, Taegu 702-701, Korea
Received 17 May 1995; Revised 30 August 1995
Copyright © 1997 Yong Chan Kim and Il Bong Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
AbstractIn this paper, we define a new subclass of univalent functions and investigate
several interesting characterization theorems involving a general class of starlike functions.